Alert archive / Oklahoma / Wind Advisories in 2015
Wind Advisory 8, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Apr 19, 2015, 10:47 AM CDT for 17 counties in Oklahoma. It took effect at Apr 19, 2015, 12:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2015, 10:47 AM CDT (15:47 UTC)
- In effect from
- Apr 19, 2015, 12:00 PM CDT
- Expired
- Apr 19, 2015, 5:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 128 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247 WWUS74 KOUN 191547 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1047 AM CDT SUN APR 19 2015 OKZ004>007-009>011-014>017-021>023-033>035-192200- /O.NEW.KOUN.WI.Y.0008.150419T1700Z-150419T2200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO... HOLLIS...MANGUM...HOBART 1047 AM CDT SUN APR 19 2015 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * TIMING: NOON TO 5 PM TODAY * WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH POSSIBLE. * IMPACTS: TRAVEL ON EAST WEST ORIENTED ROADWAYS WILL BECOME DIFFICULT...ESPECIALLY IN HIGH PROFILE AND LIGHTWEIGHT VEHICLES. LIGHTWEIGHT OBJECTS THAT ARE NOT SECURED MAY BE LOFTED BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ AUSTIN
1 follow-up statement
697 WWUS74 KOUN 192157 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 457 PM CDT SUN APR 19 2015 OKZ004>007-009>011-014>017-021>023-033>035-192300- /O.EXP.KOUN.WI.Y.0008.000000T0000Z-150419T2200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO... HOLLIS...MANGUM...HOBART 457 PM CDT SUN APR 19 2015 ...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON. BREEZY NORTHWEST WINDS MAY PERSIST THROUGH THE EARLY EVENING HOURS BEHIND A COLD FRONT...BUT WIND GUSTS SHOULD GENERALLY REMAIN BELOW 40 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 19, 6:47 AM CDT, 4 hours earlier.
Area forecast discussion, Apr 19, 6:47 AM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 647 AM CDT SUN APR 19 2015 .UPDATE... AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW. && .DISCUSSION... MAINLY VFR CONDITIONS ARE EXPECTED TO CONTINUE. THERE IS AN OUTSIDE CHANCE FOR MVFR CEILINGS AT NEARLY ANY SITE THROUGH 20Z...BUT DID NOT MENTION DUE TO VERY LOW CONFIDENCE OF OCCURRENCE. -TSRA WILL AFFECT KPNC THROUGH 15Z AND BRING MVFR CONDITIONS. ADDITIONAL ISO-NUM TSRA/SHRA WILL FORM MAINLY NORTH OF KHBR-KDUA 17-24Z. KPNC HAS THE HIGHEST CHANCE OF BEING AFFECTED. KOKC AND KOUN MAY BE AFFECTED MAINLY 19-21Z. BRIEF VARIABLE GUSTY WINDS... HAIL...AND MVFR OR LOWER CONDITIONS ARE POSSIBLE IF TSRA DIRECTLY IMPACTS ANY GIVEN SITE. NORTH TO NORTHWEST WINDS WILL INCREASE WITH THE PASSAGE OF A COLD FRONT 14-20Z...THEN DIMINISH 23-02Z. MBS && .PREV DISCUSSION... /ISSUED 426 AM CDT SUN APR 19 2015/ DISCUSSION... SEVERE POTENTIAL TODAY IS THE MAIN CONCERN. AN ACTIVE WEATHER PATTERN WITH ROUNDS OF STORMS WILL CONTINUE TODAY AS WELL AS TUESDAY THROUGH FRIDAY. THIS MORNING...ISOLATED TO SCATTERED STORMS WILL OCCUR ACROSS MAINLY NORTHERN OKLAHOMA CLOSER TO THE MID/UPPER LOW. DOUBT THESE WILL BE SEVERE DUE TO RATHER WEAK INSTABILITY...GENERALLY AROUND 500 J/KG. HOWEVER...A FEW MAY BE STRONG WITH HAIL UP TO THE SIZE OF NICKELS. THIS AFTERNOON...ADDITIONAL ISOLATED TO NUMEROUS STORMS WILL FORM ACROSS THE AREA. LATEST SPC DAY 1 OUTLOOK HAS PUSHED THE SLIGHT RISK WESTWARD WHICH SEEMS REASONABLE TO THE A SLOWER DEPARTURE OF THE NEARBY MID/UPPER LOW. THE HIGHEST STORM COVERAGE WILL BE OVER NORTHERN OKLAHOMA WHERE 0-6 KM SHEAR WILL BE WEAKEST WHILE LOWER TO NO STORM COVERAGE WILL OCCUR OVER SOUTHERN OKLAHOMA AND NORTH TEXAS WHERE 0-6 KM SHEAR WILL BE MUCH HIGHER. STORM STARTING AND ENDING TIMES WILL BE SEVERAL HOURS EARLIER TODAY COMPARED TO YESTERDAY. IN REGARDS TO SEVERE POTENTIAL THIS AFTERNOON...SOME SEVERE STORMS WITH LARGE HAIL WILL BE THE MAIN HAZARD. IN NORTHERN OKLAHOMA WHERE STORM COVERAGE WILL BE GREATEST...THE LARGEST HAIL SIZES WILL BE SMALLER COMPARED TO ANY STORM THAT FORMS OVER SOUTHERN OKLAHOMA. DOUBT SEVERE REPORTS WILL BE AS SIGNIFICANT OR WIDESPREAD COMPARED TO YESTERDAY DUE TO WEAKER INSTABILITY...BUT WILL CLOSELY MONITOR. DAMAGING WINDS MAY OCCUR AS WELL WITH ANY STORM OVER SOUTHERN OKLAHOMA WHERE MID LEVEL WINDS WILL BE MUCH STRONGER. TORNADO POTENTIAL APPEARS TO BE LIMITED DUE TO WEAK LOW LEVEL SHEAR. HEAVY RAINFALL POTENTIAL SEEMS TO BE LOW AS WELL...THOUGH SLOW STORM MOVEMENT IN NORTHERN OKLAHOMA MAY ALLOW FOR RAINFALL AMOUNTS UP TO 1 INCH. BREEZY TO WINDY CONDITIONS WILL DEVELOP BEHIND A COLD FRONT THIS AFTERNOON INTO TONIGHT. THINK WINDS WILL STAY JUST BELOW WIND ADVISORY CRITERIA WITH MOST GUSTS UNDER 40 MPH. THE STRONGEST WINDS WILL BE IN NORTHWEST OKLAHOMA 1 TO 8 PM. TONIGHT...STORMS SHOULD QUICKLY END OR MOVE INTO EASTERN OKLAHOMA BY 7 PM. CLEARING CONDITIONS WILL OCCUR. NORTHWEST WINDS WILL STAY UP THROUGH THE NIGHT...MAINLY IN THE 10 TO 15 MPH RANGE. DRIER AND COOLER CONDITIONS WILL MOVE INTO THE AREA. MONDAY...MOSTLY SUNNY AND LESS HUMID CONDITIONS ARE FORECAST WITH TEMPERATURES NEAR OR JUST SLIGHTLY BELOW AVERAGE. TUESDAY AND TUESDAY NIGHT...ANOTHER ROUND OF SEVERE STORMS MAY RESULT...MAINLY AFTER 4 PM ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. APPEARS THE MAIN HAZARD WOULD BE LARGE HAIL. CONFIDENCE OF SEVERE STORMS REMAINS FAIRLY LOW AT THIS TIME. WEDNESDAY THROUGH SATURDAY...ADDITIONAL ROUNDS OF STORMS WILL OCCUR THROUGH AT LEAST FRIDAY. SOME SEVERE STORMS WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL MAY OCCUR AS WELL. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 45 69 49 / 40 10 0 30 HOBART OK 71 43 70 47 / 20 10 0 20 WICHITA FALLS TX 76 46 73 49 / 10 10 0 10 GAGE OK 64 38 68 48 / 30 0 10 40 PONCA CITY OK 68 42 67 47 / 80 10 0 20 DURANT OK 76 50 73 48 / 20 10 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/17
Hazardous weather outlook, Apr 19, 4:49 AM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 449 AM CDT SUN APR 19 2015 OKZ004>048-050>052-TXZ083>090-201000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 449 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS IN SOUTHEAST AND EASTERN PARTS OF CENTRAL OKLAHOMA WITH A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF NORTH CENTRAL... CENTRAL... AND SOUTH CENTRAL OKLAHOMA THIS AFTERNOON AND EARLY EVENING. LOCATION... THE ENHANCED RISK IS EAST OF A LINE FROM WEWOKA AND HOLDENVILLE... TO ATOKA OKLAHOMA. THE SLIGHT RISK IS EAST OF A LINE FROM MEDFORD AND ENID... TO EL RENO AND CHICKASHA... TO DUNCAN OKLAHOMA. A MARGINAL RISK IS THEN EAST OF A LINE FROM ALVA AND CLINTON... TO HOBART AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS. TIMING... NOON TO 7 PM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH WILL BE THE MAIN CONCERNS. THE TORNADO POTENTIAL IS VERY LOW ACROSS THE SLIGHT AND ENHANCED RISK AREAS. HOWEVER... SOME FUNNEL CLOUDS COULD BE POSSIBLE. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF NORTHERN AND CENTRAL OKLAHOMA... MAINLY NORTH OF I-40... THIS MORNING. SMALL HAIL WILL BE POSSIBLE WITH THIS ACTIVITY. A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THE FRONTAL BOUNDARY ALONG WITH HEATING AND AN UPPER LEVEL STORM SYSTEM MOVING ACROSS THE CENTRAL AND SOUTHERN PLAINS WILL LEAD TO ADDITIONAL THUNDERSTORMS ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EARLY EVENING. SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL THE MAIN CONCERN. HOWEVER... STRONG WIND GUSTS COULD ALSO BE A PROBLEM WITH A FEW OF THE STORMS. THE SEVERE POTENTIAL WILL DECREASE EARLY THIS EVENING AS THE STORMS MOVE EAST OF THE AREA. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... AFTER A BRIEF DRY PERIOD TONIGHT INTO MONDAY... THUNDERSTORM CHANCES WILL RETURN TUESDAY AND CONTINUE INTO NEXT WEEKEND. THERE IS A MARGINAL AND SLIGHT RISK OF SEVERE STORMS TUESDAY AFTERNOON AND NIGHT ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA... AND WESTERN NORTH TEXAS. LARGE HAIL WILL BE THE MAIN CONCERN. THERE IS ALSO A RISK OF SEVERE STORMS ON WEDNESDAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS... WITH DAMAGING WIND AND LARGE HAIL POSSIBLE. AN ADDITIONAL RISK OF STRONG TO SEVERE STORMS CAN NOT BE RULED OUT LATER THIS WEEK INTO THE WEEKEND BUT IT IS TOO EARLY TO TELL WHICH SPECIFIC DAYS THEY WILL OCCUR. SO STAY TUNED TO THE LATEST FORECAST THROUGHOUT THE WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. EM/MBS
In the hours before
Special weather statement, Apr 19, 5:27 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 527 AM CDT SUN APR 19 2015 OKZ017>019-191115- LOGAN OK-BLAINE OK-KINGFISHER OK- 527 AM CDT SUN APR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTHERN BLAINE AND NORTHERN KINGFISHER COUNTIES UNTIL 615 AM CDT... AT 524 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF WATONGA...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... LOCATIONS IMPACTED INCLUDE... WATONGA...HENNESSEY...OKEENE...DOVER...HITCHCOCK...LOYAL...LACEY... OMEGA AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3584 9858 3616 9840 3616 9767 3585 9804 TIME...MOT...LOC 1024Z 259DEG 25KT 3592 9844 MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 22 min |
| Apr 18, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more | 51 min |
| Apr 18, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 50 min |
| Apr 18, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 48 min |
| Apr 18, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie, Seminole | 51 min |
| Apr 18, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 28 min |
| Apr 18, 7:54 PM CDT | Special Weather Statement | OUN | Marshall | 51 min |
| Apr 18, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Apr 18, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 38 min |
| Apr 18, 8:09 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| Apr 18, 8:12 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 48 min |
| Apr 18, 8:16 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 44 min |
| Apr 18, 8:24 PM CDT | Special Weather Statement | OUN | Atoka, Marshall | 51 min |
| Apr 18, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Apr 18, 8:31 PM CDT | Special Weather Statement | OUN | Custer, Dewey | 44 min |
| Apr 18, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 39 min |
| Apr 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 32 min |
| Apr 18, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 30 min |
| Apr 18, 8:47 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Apr 18, 9:13 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Major | 47 min |
| Apr 18, 9:14 PM CDT | Special Weather Statement | OUN | Seminole | 46 min |
| Apr 18, 9:38 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 3 hr |
| Apr 18, 9:42 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 33 min |
| Apr 18, 10:15 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 18, 10:40 PM CDT | Special Weather Statement | OUN | Hughes | 20 min |
| Apr 19, 4:41 AM CDT | Special Weather Statement | OUN | Blaine | 49 min |
| Apr 19, 5:27 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 48 min |
| Apr 19, 11:14 AM CDT | Special Weather Statement | OUN | Harper | 46 min |
| Apr 19, 12:09 PM CDT | Special Weather Statement | OUN | Harper | 36 min |
| Apr 19, 1:01 PM CDT | Special Weather Statement | OUN | Woods, Woodward | 44 min |
| Apr 19, 2:00 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Apr 19, 2:17 PM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Apr 19, 2:35 PM CDT | Special Weather Statement | OUN | Lincoln | 25 min |
| Apr 19, 2:48 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Apr 19, 3:07 PM CDT | Special Weather Statement | OUN | Noble | 23 min |
| Apr 19, 3:08 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| Apr 19, 3:09 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Apr 19, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 32 min |
| Apr 19, 3:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| Apr 19, 4:13 PM CDT | Special Weather Statement | OUN | Payne | 32 min |
| Apr 19, 4:16 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Apr 19, 4:33 PM CDT | Special Weather Statement | OUN | Atoka | 27 min |
| Apr 19, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 35 min |
| Apr 19, 4:45 PM CDT | Special Weather Statement | OUN | Lincoln | 30 min |
| Apr 19, 5:14 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 18 min |
Nearby
Wind Advisories in Oklahoma, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.